Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-linearity of the pluricomplex Green function


Author: Frank Wikström
Journal: Proc. Amer. Math. Soc. 129 (2001), 1051-1056
MSC (2000): Primary 32U35; Secondary 32F45
Published electronically: October 10, 2000
MathSciNet review: 1712869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We consider the pluricomplex Green function with multiple poles as introduced by Lelong. We give a partial solution to a question concerning the set where the multipole Green function coincides with the sum of the corresponding single pole Green functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U35, 32F45

Retrieve articles in all journals with MSC (2000): 32U35, 32F45


Additional Information

Frank Wikström
Affiliation: Department of Mathematics, Umeå University, S-901 87 Umeå, Sweden
Email: Frank.Wikstrom@math.umu.se

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05683-5
PII: S 0002-9939(00)05683-5
Keywords: Pluricomplex Green function with multiple poles, analytic discs, invariant distances
Received by editor(s): June 25, 1999
Published electronically: October 10, 2000
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society